# SDR CA160216006

- Difficulty date: February 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Condition: Malfunctioned
- Location: Engine Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO ENGINE NR 1 HIGH ITT, 765C.  DURING TROUBLESHOOTING, THERMOCOUPLE FAILED THE RESISTANCE CHECK.  THERMOCOUPLES WERE CHANGED AND THE ACFT RETURN TO SERVICE.
